Title: Magnetism of U/Fe Multilayers.
Authors: THOMAS M.f.BEESLEY A.m.BOUCHENOIRE L.BROWN S.d.THOMPSON P.HERRING A.LANDER GerardLANGRIDGE S.STERLING W.g.WARD R.c.c.ZOCHOWSKI S.
Citation: Journal of Alloys and Compounds vol. 369 p. 14-17
Publication Year: 2004
JRC N°: JRC29248
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC29248
Type: Contributions to Conferences
Abstract: Abstract not available
JRC Institute:Institute for Transuranium Elements

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.